American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information
View Article: PDF

[2] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information
View Article: PDF

[3] Danilo Bazzanella, Alessandro Languasco and Alessandro Zaccagnini. Prime numbers in logarithmic intervals. Trans. Amer. Math. Soc. 362 (2010) 2667-2684. MR 2584615.
Abstract, references, and article information
View Article: PDF

[4] Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010) 787-797. MR 2566544.
Abstract, references, and article information
View Article: PDF

[5] Jerzy Kaczorowski and Kazimierz Wiertelak. Oscillations of a given size of some arithmetic error terms. Trans. Amer. Math. Soc. 361 (2009) 5023-5039. MR 2506435.
Abstract, references, and article information
View Article: PDF

[6] K. Soundararajan. Small gaps between prime numbers: The work of Goldston-Pintz-Yildirim. Bull. Amer. Math. Soc. 44 (2007) 1-18. MR 2265008.
Abstract, references, and article information
View Article: PDF

[7] Jaap Korevaar. The Wiener--Ikehara theorem by complex analysis. Proc. Amer. Math. Soc. 134 (2006) 1107-1116. MR 2196045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chris K. Caldwell and Yves Gallot. On the primality of $n! \pm 1$ and $2 \times 3 \times 5 \times \dotsm \times p \pm 1$. Math. Comp. 71 (2002) 441-448. MR 1863013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yifan Yang. Partitions into Primes. Trans. Amer. Math. Soc. 352 (2000) 2581-2600. MR 1621714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Pierre Dusart. The $k^{th}$ prime is greater than $k(\ln k + \ln\ln k-1)$ for $k\geq 2$. Math. Comp. 68 (1999) 411-415. MR 1620223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Todd Cochrane and Robert E. Dressler. Gaps between integers with the same prime factors. Math. Comp. 68 (1999) 395-401. MR 1613691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Chih-Nung Hsu. On certain character sums over $\mathbb{F}_q[T]$. Proc. Amer. Math. Soc. 126 (1998) 647-652. MR 1469411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. Wu. Primes of the form $p=1+m^2 +n^2$ in short intervals. Proc. Amer. Math. Soc. 126 (1998) 1-8. MR 1452833.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] M. Deleglise and J. Rivat. Computing $\pi(x)$: the Meissel, Lehmer, Lagarias, Miller, Odlyzko method. Math. Comp. 65 (1996) 235-245. MR 1322888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jon Grantham. The largest prime dividing the maximal order of an element of $S\sb n$ . Math. Comp. 64 (1995) 407-410. MR 1270619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Andrew M. Odlyzko. Iterated absolute values of differences of consecutive primes . Math. Comp. 61 (1993) 373-380. MR 1182247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] D. A. Goldston and S. M. Gonek. A note on the number of primes in short intervals . Proc. Amer. Math. Soc. 108 (1990) 613-620. MR 1002158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Helmut Maier and Carl Pomerance. Unusually large gaps between consecutive primes . Trans. Amer. Math. Soc. 322 (1990) 201-237. MR 972703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Adolf Hildebrand and Helmut Maier. Gaps between prime numbers . Proc. Amer. Math. Soc. 104 (1988) 1-9. MR 958032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] A. Y. Cheer and D. A. Goldston. Longer than average intervals containing no primes . Trans. Amer. Math. Soc. 304 (1987) 469-486. MR 911080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. C. Lagarias, V. S. Miller and A. M. Odlyzko. Computing $\pi(x)$: the Meissel-Lehmer method . Math. Comp. 44 (1985) 537-560. MR 777285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Richard H. Hudson. Averaging effects on irregularities in the distribution of primes in arithmetic progressions . Math. Comp. 44 (1985) 561-571. MR 777286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1